MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD FACSLYRIC¿; SEE H.10

BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD FACSLYRIC¿; SEE H.10
Model Number 662878
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while using the bd facslyric¿ that there was erroneous results.The following information was provided by the initial reporter: issue 1) the info in the worklist was different than what printed on the report.Pr 7364567 i spoke with and she informed me that they ran a few samples and printed the results of one patient.They noticed the printed results were not what they expected.They opened the worklist and noticed the info in the worklist was different than what was printed.The values in the worklist data was higher that what was on the printout.When they went into the worklist, they did not do anything to change the data (i.E.Move gates, etc.).The customer ran all the samples a second time and the results were similar to the first time (comparing the 2 worklists performed.The customer ran bleach before and after each rack of samples run.The caller will be sending pictures of the issue she is describing.They will be attached when i receive them.She stated there will be no personal patient data on the information she sends.The customer also mentioned that she cannot print anything after the windows update was performed.Her it group has some procedure to un-install the windows update (may be from microsoft and not bd).It was done and the computer did the update tonight from when the original caller logged out and the next user logged in.
 
Additional Manufacturer Narrative
Common device name:flow cytometric reagents and access.(b)(6).Pma / 510(k)#: k170974, k201814.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
H6.Investigation summary: scope of issue: the scope of the issue is limited to part: 662878 facslyric 3l10c instrument us and: instrument: (b)(6), software version: v1.5.Problem statement: the customer reported complaint on (b)(6) 2023 that an erroneous result was reported on the printouts from the same run of a patient sample.The customer observed that there was an discrepancy of results between worklist and the report that was printed out.The events for a population in exported pdf report is not matching the events displayed on the worklist when the worklist was reopened although no changes were made to the gating or settings.The issue was identified when the customer opened the worklist entry to view the results for the second time and observed the values were not the same as what was seen originally.Though erroneous results were reported no information available on patient being treated based on erroneous results.Investigation summary: complaint history review: there is 1 complaint related to the reported complaints from 07mar2022 to date 07mar2023.Related complaint number(s): (b)(4) (this compliant).Reference azure or edms defect#: azure defect bug 419223: (b)(4) erroneous result from facsuite v1.5 software reported to the clinicians) was initiated to address the reported issue on the software.Returned sample analysis: the complaint sample was not requested to be returned because data was provided, the data included pdf file, screenshot, entry run package, ud file.The data was evaluated, and the result was that the issue is confirmed.The issue was reproducible and confirmed that the issue is same as the bug reported above.Risk review: risk management file part#: 10000063058ra, risk analysis facslyric ivd, rev.8 was reviewed.Hazard(s) identified? no.If no (to above), what actions will be taken? : ecr#: 500000314385 has been initiated to add the defect related to this issue.Potential cause: based on the investigation results, the potential cause was that the report being printed out while the computations were still progress after acquisition of the patient sample.Detailed root cause has been added to the azure defect 419223.Conclusion: though erroneous result was obtained, there was no impact to patient based on the incorrect result.Based on the investigation results, complaint was confirmed.Defect bug has been created for the issue.It will be prioritized and fixed in the later facsuite 1.6 release.
 
Event or Problem Description
It was reported that while using the bd facslyric¿ that there was erroneous results.The following information was provided by the initial reporter: issue 1) the info in the worklist was different than what printed on the report.(b)(4).I spoke with and she informed me that they ran a few samples and printed the results of one patient.They noticed the printed results were not what they expected.They opened the worklist and noticed the info in the worklist was different than what was printed.The values in the worklist data was higher that what was on the printout.When they went into the worklist, they did not do anything to change the data (i.E.Move gates, etc.).The customer ran all the samples a second time and the results were similar to the first time (comparing the 2 worklists performed.The customer ran bleach before and after each rack of samples run.The caller will be sending pictures of the issue she is describing.They will be attached when i receive them.She stated there will be no personal patient data on the information she sends.The customer also mentioned that she cannot print anything after the windows update was performed.Her it group has some procedure to un-install the windows update (may be from microsoft and not bd).It was done and the computer did the update tonight from when the original caller logged out and the next user logged in.
 
Event or Problem Description
It was reported that while using the bd facslyric¿ that there was erroneous results.The following information was provided by the initial reporter: issue 1) the info in the worklist was different than what printed on the report.Pr (b)(4) i spoke with and she informed me that they ran a few samples and printed the results of one patient.They noticed the printed results were not what they expected.They opened the worklist and noticed the info in the worklist was different than what was printed.The values in the worklist data was higher that what was on the printout.When they went into the worklist, they did not do anything to change the data (i.E.Move gates, etc.).The customer ran all the samples a second time and the results were similar to the first time (comparing the 2 worklists performed.The customer ran bleach before and after each rack of samples run.The caller will be sending pictures of the issue she is describing.They will be attached when i receive them.She stated there will be no personal patient data on the information she sends.The customer also mentioned that she cannot print anything after the windows update was performed.Her it group has some procedure to un-install the windows update (may be from microsoft and not bd).It was done and the computer did the update tonight from when the original caller logged out and the next user logged in.
 
Additional Manufacturer Narrative
The following fields have been updated with corrected information: b.3.Date of event: (b)(6) 2023.H.6 imdrf annex f code: f26.
 
Additional Manufacturer Narrative
The following fields have been updated with corrected information: h.6.Investigation summary: based on the investigation results, the reported issue of the printed results not being what they expected and printed report being different to the values in worklist was confirmed.The provided information and photos were evaluated, the potential cause was that the report was printed while the computation was still in progress.Investigation showed that while the system was in the process of calculating results, the reports were printed.Waiting until the computation is fully complete before printing the reports would avoid the defect observed by the customer.A defect was raised and will be prioritized and fixed in the later facsuite release.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description

Brand Name
BD FACSLYRIC¿
Common Device Name
SEE H.10
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer Contact
phillip emmert
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key16529627
Report Number2916837-2023-00069
Device Sequence Number16783453
Product Code OYE
UDI-Device Identifier00382906628787
UDI-Public00382906628787
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K201814
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number662878
Device Catalogue Number662878
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2023
Supplement Date Received by Manufacturer11/08/2023
01/18/2024
02/28/2024
Initial Report FDA Received Date03/13/2023
Supplement Report FDA Received Date11/09/2023
02/15/2024
03/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/03/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown